An inverse problem of potential theory for the string equation
Differencialʹnye uravneniâ, Tome 9 (1973) no. 1, pp. 74-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_1_a7,
author = {V. M. Isakov},
title = {An inverse problem of potential theory for the string equation},
journal = {Differencialʹnye uravneni\^a},
pages = {74--83},
year = {1973},
volume = {9},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_1_a7/}
}
V. M. Isakov. An inverse problem of potential theory for the string equation. Differencialʹnye uravneniâ, Tome 9 (1973) no. 1, pp. 74-83. http://geodesic.mathdoc.fr/item/DE_1973_9_1_a7/